Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Horrible neck pain, head pain after taking medication for Bronchitis. Should I be concerned?

I was diagnosed with Bronchitis on Friday and given a Z-Pac, Prednisone and Hydrocodone liquid to take. On Monday, I started having horrible neck and head pain and felt much worse which I thought was from the medicine as I just not feeling right . Yesterday, I stopped taking the prednisone although I have 4 days left of medicine and felt a little better however, now my neck and the back of my head hurts terribly. Should I be concerned? I have not run a fever at all.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012

Your welcome with your post.
You will definitely need to do a check up. Prednisone has as one of its serious side effects to be high blood pressure whereby you will be having head aches, dizziness, blurred vision etc. Also isolated head ache with no elevated BP is also one of the side effects. If your cough is better now, I will suggest that you stop taking hydrocodone or if still coughing you may continue with your doctor's advice. I suppose that you probably must have completed the doses of z-pak already as it usually 3 days treatment.
I suggest you see your doctor now to control your blood pressure and reevaluate you for the neck and headaches.

Hope this helps
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor